# SDR AALA20161102005

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 65,379 hours, 8,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R3 DOOR EMERGENCY EXIT SIGN LENS COVER DETACHED.  SECURED LENS COVER IAW AMM 33-25-00.  OPERATIONAL CHECK GOOD.
